# SDR UHLA201602270087

- Difficulty date: February 27, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 29,685 hours, 18,378 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HARD TO CLOSE.  FERRIED, ADJUSTED FWD PASSENGER DOOR LOWER ROLLERS, OPS CHECK GOOD IAW MM 52-11-00.
